# SDR JR2R20250210268

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 20,673 hours, 12,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut Plate
- Part number: 17033141406
- Condition: Damaged
- Location: Zone 600 Flap
- Part time: 20,673 hours, 12,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBAD FLAP LOWER SIDEHAS A DAMAGED NUTPLATE WITH NO ACCESS TO CHANGE IT. INSTALLE RIVNUT IAW ENGINEERING DATA.
